# SDR IXXA20120306007O

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 92,515 hours, 23,164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Part time: 92,515 hours, 23,164 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN PASSENGER COMPARTMENT, INBD POSITION HAS WEAK BATTERY.  R & R RECHARGEABLE EMERGENCY BATTERY IAW MM 33-50-1. OPS CHECKED GOOD.
